# SDR DALA2017052504252

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 294.5-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN FLOOR SUPPORT BS 294.5 - 312,  LBL 10, CORRODED.  MAINTENANCE REMOVED & REPLACED THE FLOOR SUPPORT IAW ERA 558402-14, REV 1.
